Alert archive / Florida / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 7, NWS Melbourne, FL

February 22, 2010Volusia County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Feb 22, 2010, 4:52 PM EST for Volusia County, Florida. It was in force for 38 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 22, 2010, 4:52 PM EST (21:52 UTC)
Expired
Feb 22, 2010, 5:30 PM EST
In force
38 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

County Volusia County, FL

The radar

The Melbourne radar (KMLB), 139 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 22, 5:15 PM ESTTSTM WND GST 433 Ssw Daytona Beach, FLKDAB AIRPORT MEASURED 37 KNOTS FROM 260 DEGREES.
Feb 22, 5:26 PM ESTHAIL 0.7Daytona Beach, FLSPOTTER ALONG HALIFAX RIVER IN DAYTONA BEACH REPORTED DIME SIZED HAIL
Feb 22, 5:26 PM ESTHAIL 12 E Daytona Beach, FLPUBLIC REPORT OF QUARTER SIZED HAIL JUST EAST OF DAYTONA BEACH ON THE BARRIER ISLAND. TIME ESTIMATED FROM RADAR.
Feb 22, 5:27 PM ESTHAIL 0.25Holly Hill, FLSPOTTER DRIVING THROUGH HOLLY HILL REPORTED PEA SIZED HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 9.9 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2010-02-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2010-02-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1089 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

645 
WUUS52 KMLB 222152
SVRMLB
FLC127-222230-
/O.NEW.KMLB.SV.W.0007.100222T2152Z-100222T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
452 PM EST MON FEB 22 2010

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN VOLUSIA COUNTY IN FLORIDA

* UNTIL 530 PM EST.

* AT 449 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  EAST OF BARBERVILLE...OR 6 MILES NORTHEAST OF DE LEON SPRINGS...AND
  MOVING EAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO... 
ORMOND BEACH...HOLLY HILL...DAYTONA BEACH...ORMOND BY THE SEA AND   
SOUTH DAYTONA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

&&

LAT...LON 2931 8103 2929 8103 2925 8100 2916 8097
      2911 8147 2927 8155 2930 8141 2927 8140
      2927 8116 2937 8115 2939 8107
TIME...MOT...LOC 2152Z 253DEG 24KT 2920 8129

$$



DVD/MRV
1 follow-up statement
726 
WWUS52 KMLB 222219
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
519 PM EST MON FEB 22 2010

FLC127-222230-
/O.CON.KMLB.SV.W.0007.000000T0000Z-100222T2230Z/
VOLUSIA-
519 PM EST MON FEB 22 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EST
FOR NORTHERN VOLUSIA COUNTY...

AT 517 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR HOLLY HILL...MOVING EAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ORMOND 
BEACH...DAYTONA BEACH...ORMOND BY THE SEA...SOUTH DAYTONA...BLAKE 
AND DAYTONA BEACH SHORES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

&&

LAT...LON 2931 8103 2929 8103 2925 8100 2916 8097
      2912 8140 2921 8146 2925 8142 2927 8140
      2927 8116 2937 8115 2939 8107
TIME...MOT...LOC 2218Z 253DEG 24KT 2922 8109

$$



DVD/MRV

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 22, 2:45 PM EST, 2 hours 7 minutes earlier.

Area forecast discussion, Feb 22, 2:45 PM EST, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
245 PM EST MON FEB 22 2010

.DISCUSSION...

CURRENT...MAIN LINE OF STORMS OVER THE PANHANDLE AND NORTHERN
FLORIDA STARTING TO LIE WEST TO EAST AS STRONG MID LEVEL FLOW
ASSOCIATED WITH BROAD UPPER TROUGH MOVES QUICKLY THROUGH THE AREA.
SOUTHWARD MOVING OUTFLOW BOUNDARIES FROM THE LINE OF STORMS OVER
NORTHERN FLORIDA MAY TRIGGER A FEW STORMS OVER THE NORTHERN PORTIONS
OF LAKE AND VOLUSIA COUNTIES THIS AFTERNOON. TO THE SOUTH...SHOWERS
FINALLY STARTED FORMING IN THE SOUTH TO SOUTHWEST LOW LEVEL OVER
SOUTHWEST FLORIDA AND WHERE TAKING AIM AT OSCEOLA AND OKEECHOBEE
COUNTIES. NOT LOOKING AT ANYTHING TOO STRONG DUE TO DEW POINTS IN
THE LOWER 60S AND THE LATEST RUC 850MB WINDS AROUND 25 TO 30 KNOTS.
RUC 250MB WIND ANALYSIS WAS SHOWING THE JET AXIS OVER CENTRAL
FLORIDA AND LIFTING NORTH DURING THE AFTERNOON AND EVENING PUTTING
THE RIGHT FRONT CONVERGENT QUADRANT OVERHEAD WHICH SHOULD HELP TO
SUPPRESS UPPER DIVERGENCE DUE TO THE JET STREAM. MOSTLY CLOUDY SKIES
ALSO SHOULD LIMIT DAYTIME HEATING AND INSTABILITY BUT HAVE TO BE
CAREFUL WHERE THERE ARE EDGES OF CLEARER SKIES FOR DIFFERENTIAL
HEATING WHERE SHOWERS/STORMS COULD FORM LATER THIS AFTERNOON.

TONIGHT-TUESDAY...FRONT MOVES WEST TO EAST ACROSS THE PENINSULA
CLEARING OUR AREA TOWARD SUNRISE TUESDAY. DOWN THE PENINSULA IN A
NORTH-SOUTH DIRECTION. PRECIP AND STORMS SHOULD BE WINDING DOWN AS
VORTMAX MOVES INTO THE ATLANTIC AND THE FRONT RIGHT QUADRANT OF THE
250MB JET IS OVERTOP EAST CENTRAL FLORIDA. WITH THE MAIN LOW OFF THE
CAROLINAS WILL HAVE TO WATCH FOR WRAP AROUND MOISTURE WHICH WOULD
BRING LOW CLOUDINESS TO THE NORTHERN AND CENTRAL AREAS LATE TNGT AND
FIRST PART OF TUESDAY. LOW CLOUDS ALONG THE BREVARD VOLUSIA COUNTY
COAST SHOULD DIMINISH LATE MORNING AND THROUGH THE AFTERNOON AS THE
LOW OFF NC LIFTS NORTHEAST AND MID LEVEL DRY AIR MOVES OVER THE AREA.

WED-THU...SRN STREAM SHORTWAVE TROUGH  WILL ZIP ALONG IN THE FAST ST
JET FLOW FROM THE TX COAST AT 12Z WED AND ACROSS FL BY THU...BECMG
NEARLY (BUT NOT QUITE) IN PHASE WITH THE STRONG NRN STREAM VORTEX
WHICH CARVES ITSELF OUT OVER THE NERN-NORTH CTRL CONUS. 12Z GFS AND
ECM SOLNS HAVE "MET IN THE MIDDLE" AS BOTH NOW SHOW A WEAK/SUPPRESSED
WAVE FORMING JUST AHEAD OF THE REINFORCING FRONTAL BDRY NEAR THE
YUCATAN CHANNEL. THE GFS IS FASTER WITH THE UPR TROUGH AND THUS SHOWS
A LITTLE MORE IN THE WAY OF PARTIAL PHASING. THIS RESULTS IN A SFC
LOW THAT'S STRONGER/FARTHER NORTH. ECM REMAINS UNPHASED...WEAKER AND
LITTLE FARTHER SOUTH. AM TENDING TO LEAN TOWARD A SOLN IN BTWN THE
TWO MODELS...MAYBE A LITTLE STRONGER THAN THE ECM...BUT FARTHER S
THAN THE GFS WITH ANY SFC WAVE. BOTTOM LINE IS THAT WED IS SHAPING
UP WETTER THAN BEFORE AND HAVE BUMPED UP POPS TO 50-60 FOR WED...
WITH 20-30 FOR LINGERING SHRA  ASCD WITH THE ACTUAL FROPA WED NGT.
MUCH COOLER BY THU MORNING AS STRONG POST-FRONTAL CAA PUSHES MINS
DOWN INTO THE U30S NORTH...L-M40S CTRL AND U40S-L50S SOUTH. WCI'S
EXPECTED TO DIP INTO THE 30S ACROSS THE NRN HALF CWA BY SUNRISE THU.
MUCH COOLER FOR THU WITH CONTINUED CAA AND MAXES IN THE U50S FAR
NORTH TO M-U60S SOUTH UNDER SUNNY/MOSUNNY SKIES.

FRI-MON (PREV)...THE UPPER FLOW CONTINUES NEAR ZONAL THROUGH THE
PERIOD. STRONGER THAN NORMAL JET WINDS ALOFT (100+ KNOTS) WILL
REMAIN CONSISTENT THROUGH THE WEEKEND. THE LATEST FRONTAL PASSAGE
WILL KEEP BELOW SEASONAL (HIGHS/LOWS) CONDITIONS OVER THE REGION
THROUGH THE EXTENDED. SURPRISING TO SEE THE GFS/ECM IN SUCH GOOD
AGREEMENT THAT FAR OUT...ESPEC GIVEN THE FAST UPPER FLOW REGIME.
NEVERTHELESS...THE NEXT WEATHER SYSTEM WITH CHANCE OF PRECIPITATION
APPEARS ATTM AS IF IT WILL MOVE OVER THE GULF FRI NIGHT AND ACROSS
THE PENINSULA DURING THE DAY SAT. FOR NOW WILL LIMIT POPS TO 20%.

&&

.AVIATION...TEMPO MVFR/IFR CONDITIONS MAINLY DUE TO CEILINGS THROUGH
THE EVENING AS THE FRONT WORKS IT WAY ACROSS CENTRAL FLORIDA. WILL
HAVE TO WATCH FOR MVFR CEILINGS LATE OVERNIGHT AND TUESDAY MORNING
DUE TO WRAPAROUND MOISTURE.

&&

.MARINE...SOUTHERLY WINDS 15 TO 20 KNOTS AND 5 FOOT SEAS BEYOND 20
MILES. SOUTH TO SOUTHWEST WARM SECTOR WINDS WILL INCREASE THIS
EVENING AS THE FRONT BEARS DOWN THE COASTAL WATERS. WINDS SHIFT TO
THE WEST BEHIND THE FRONT. NOT LOOKING AT SMALL CRAFT ADVISORY WINDS
ATTM. WED-SAT...WNW WINDS INTO EARLY WED ARE FCST TO SWING AROUND TO
THE NE BRIEFLY AS A WEAK LOW PRES WAVE MOVES OVER SOUTH FL AHEAD OF
THE FRONT WED. WINDS WILL SNAP BACK AROUND TO NWRLY AGAIN WED NIGHT
AND INCREASE SIGNIFICANTLY WITH CONFIDENCE HIGH OF RAPID ONSET OF
SCA CONDS SPREADING RAPIDLY N-S ACROSS THE ENTIRE MARINE AREA
(0-60NM). SUSTAINED SPEEDS OF 25-30KTS OFFSHORE AND 20-25 KTS NEAR
SHORE WED NIGHT/THU BEFORE SLACKING OFF THU NGT...BUT REMAINING
NWRLY THRU FRI. SEAS START TO BUILD LATE WED AFTN THROUGH WED
NGT/THU...BEFORE GRADUALLY SUBSIDING AGAIN ON FRI.

&&

.FIRE WEATHER...NO MIN RH CONCERNS THROUGH WED. EXPECTING POTENTIAL
LONG DURATION OF LOW RH THU/FRI AFTNS AS NORTHWEST-NORTHERLY FLOW
ADVECTS A MUCH DRIER AIR MASS SOUTHEASTWARD DOWN THE FL PENINSULA.
WILL LIKELY SEE WATCHES COME OUT SOMETIME ON TUE AS RFW CONDS SEEM
PRETTY LIKELY TO VERIFY.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  56  72  49  64 /  30  10  10  50
MCO  59  76  53  67 /  30  10  10  50
MLB  60  76  55  72 /  30  10  10  50
VRB  60  79  56  77 /  30  10  10  50
LEE  56  74  53  63 /  30  10  10  50
SFB  58  76  53  66 /  30  10  10  50
ORL  59  74  56  68 /  30  10  10  50
FPR  60  79  55  78 /  30  10  10  50

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&

SHORT TERM...WIMMER
LONG TERM....CRISTALDI
AVIATION...WIMMER
Hazardous weather outlook, Feb 22, 4:54 AM EST, 11 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
454 AM EST MON FEB 22 2010

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-222100-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
454 AM EST MON FEB 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
PREFRONTAL MOISTURE AND LIFT WILL INCREASE RAIN CHANCES IN EAST
CENTRAL FLORIDA TODAY. WHILE ATMOSPHERIC INSTABILITY WILL BE
LIMITED...THERE WILL BE A CHANCE FOR A FEW STORMS TO DEVELOP
ALONG WITH THE SHOWERS. THE MAIN THREATS FROM STORMS WILL BE
STRONG WIND GUSTS AND DANGEROUS CLOUD TO GROUND LIGHTNING STRIKES.

...RIP CURRENT IMPACT...
A LONG PERIOD SWELL WILL BRING AN ELEVATED RIP CURRENT RISK TODAY.
CHECK WITH BEACH PATROLS BEFORE VENTURING INTO THE COOL SURF TODAY
AND ONLY SWIM WHERE A LIFEGUARD IS PRESENT.

...WIND AND SEA IMPACT...
SOUTH WINDS WILL INCREASE TO 15 TO 20 KNOTS OVER THE OPEN ATLANTIC
WATERS TODAY THEN VEER SOUTHWEST BY TONIGHT. SMALL CRAFT SHOULD
EXERCISE CAUTION IF VENTURING INTO THE OFFSHORE ATLANTIC WATERS.
SHORT DOMINANT WAVE PERIODS OF FOUR SECONDS WILL MAKE FOR CHOPPY
BOATING CONDITIONS...EVEN NEAR SHORE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
BOATING CONDITIONS WILL DETERIORATE AGAIN LATE WEDNESDAY WITH THE
APPROACH OF A COLD FRONT. DRIER AIR BEHIND THIS FRONT WILL BRING
AN INCREASED FIRE WEATHER CONCERN BY THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

GLITTO

In the hours before

Special weather statement, Feb 22, 4:25 PM EST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
425 PM EST MON FEB 22 2010

FLZ041-141-222200-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-
425 PM EST MON FEB 22 2010

...STRONG THUNDERSTORM AFFECTING NORTHERN VOLUSIA COUNTY...

AT 422 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM 3 MILES NORTH OF ASTOR.  THE STORM WAS MOVING EAST AT
30 MPH. THIS STORM WILL MOVE TOWARD BARBERVILLE...HOLLY HILL AND
DAYTONA BEACH THROUGH 5 PM.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 50 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO
BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES. A BRIEF PERIOD OF SMALL HAIL
TO DIME SIZE WILL ALSO BE POSSIBLE IN LOCALIZED AREAS.

15
Special weather statement, Feb 22, 4:46 PM EST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
446 PM EST MON FEB 22 2010

FLZ041-141-222230-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-
446 PM EST MON FEB 22 2010

...STRONG THUNDERSTORMS AFFECTING NORTHERN VOLUSIA COUNTY...

AT 442 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM OVER 5 MILES EAST OF BARBERVILLE AND ADDITIONAL STORMS
APPROACHING LAKE GEORGE. THESE STORMS WERE MOVING EAST AT 30 MPH.

THE THUNDERSTORMS WILL MOVE EAST ACROSS NORTHERN VOLUSIA COUNTY TOWARD
DAYTONA BEACH AND ORMOND BEACH THROUGH 530 PM.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 50 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO
BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.

A BRIEF PERIOD OF HAIL TO DIME SIZE WILL ALSO BE POSSIBLE IN
LOCALIZED AREAS.

15

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 4:59 PM ESTSpecial Marine WarningMLB2 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.